Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On functions that are trivial cocycles
for a set of irrationals. II


Authors: Lawrence W. Baggett, Herbert A. Medina and Kathy D. Merrill
Journal: Proc. Amer. Math. Soc. 124 (1996), 89-93
MSC (1991): Primary 28D05, 11K38
MathSciNet review: 1285971
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two results are obtained about the topological size of the set of irrationals for which a given function is a trivial cocycle. An example of a continuous function which is a coboundary with non-$L^1$ cobounding function is constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 28D05, 11K38

Retrieve articles in all journals with MSC (1991): 28D05, 11K38


Additional Information

Lawrence W. Baggett
Email: baggett@euclid.colorado.edu

Herbert A. Medina
Email: hmedina@lmumail.lmu.edu

Kathy D. Merrill
Email: kmerrill@cc.colorado.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-02990-5
PII: S 0002-9939(96)02990-5
Received by editor(s): November 15, 1993
Received by editor(s) in revised form: June 21, 1994
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1996 American Mathematical Society